# SDR AALA202404107715

- Difficulty date: April 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N342RX
- Make and model: Boeing 737823
- Aircraft serial: 44466
- Aircraft time: 9,989 hours, 3,680 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Muffler
- Part number: 65C2562994
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT HAS HAD MULTIPLE OUT OF SERVICE FOR STRONG REPEATED SMELL OF FISH ORDOR IN THE CABIN. **SUPPLEMENTAL REPORT FOR (AALA202404097715): REMOVED AND REPLACED AIR DISTRIBUTIONSYSTEM MUFFLER ASSEMBLY (AALA202404097715), PER AMM 21-22-05; REMOVED AND REPLACED VACUUM WASTE SYSTEM TUBE CLAMPS (AALA202404103689) AT SEAT ROW 13 AND 14 PANEL 231 V, PER AMM 38-32-00**(CLOSED).
